Differential and Integral Equations

Necessary and sufficient stability conditions in an asymptotically ordinary delay differential equation

István Győri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 225-239.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214988

Mathematical Reviews number (MathSciNet)
MR1190174

Zentralblatt MATH identifier
0770.34050

Subjects
Primary: 34K20: Stability theory
Secondary: 34K15 34K25: Asymptotic theory

Citation

Győri, István. Necessary and sufficient stability conditions in an asymptotically ordinary delay differential equation. Differential Integral Equations 6 (1993), no. 1, 225--239. https://projecteuclid.org/euclid.die/1371214988


Export citation